# SDR QXEA2021031600114

- Difficulty date: March 13, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 10,191 hours, 6,129 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Overpressured
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MASTER WARNING CABIN ALT HI AT FL 300 CABIN PRESS 9800 WENT TO 12,100 ON DESCENT. CABIN ALT STABILIZES AT 8800 AT 10,000 HSL. BLEED 2 FAIL AND BLEED 2 OVERPRESS ASSOC ICAS MSG'S. DECLARED EMERGENCY. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. FERRIED FOR REPAIRS. INTERROGATED CMC AND FOUND FAULT CODE 36112210AML FOR BOTH BLEED 2 FAIL AND BLEED 2 OVERPRESSURE CAS MESSAGE. COMPLIED WITH FIM TASK 36-11-00-810-812-A.  OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
